RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 6, Pages 1269–1290 (Mi izv1156)  

This article is cited in 2 scientific papers (total in 2 papers)

Classification of surfaces of degree four having a nonsimple singular point

A. I. Degtyarev


Abstract: The author obtains a classification, to within a rigid isotopy (i.e. an isotopy in the class of algebraic surfaces), of algebraic surfaces of degree four in $\mathbf Cp^3$ with isolated singularities which have at least one nonsimple singular point (i.e. a singular point different from $A_p$, $D_p$, $E_6$, $E_7$, and $E_8$).
Tables: 4.
Figures: 6.
Bibliography: 10 titles.

Full text: PDF file (2580 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:3, 607–627

Bibliographic databases:

UDC: 515.164.4
MSC: Primary 14B05, 14J17, 14H20; Secondary 14E15
Received: 26.04.1988

Citation: A. I. Degtyarev, “Classification of surfaces of degree four having a nonsimple singular point”, Izv. Akad. Nauk SSSR Ser. Mat., 53:6 (1989), 1269–1290; Math. USSR-Izv., 35:3 (1990), 607–627

Citation in format AMSBIB
\Bibitem{Deg89}
\by A.~I.~Degtyarev
\paper Classification of surfaces of degree four having a~nonsimple singular point
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 6
\pages 1269--1290
\mathnet{http://mi.mathnet.ru/izv1156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1039964}
\zmath{https://zbmath.org/?q=an:0722.14019}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 3
\pages 607--627
\crossref{https://doi.org/10.1070/IM1990v035n03ABEH000719}


Linking options:
  • http://mi.mathnet.ru/eng/izv1156
  • http://mi.mathnet.ru/eng/izv/v53/i6/p1269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. C. Ciliberto, F. Flamini, M. Zaidenberg, “Genera of Curves on a Very General Surface in P3”, International Mathematics Research Notices, 2015  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:232
    Full text:84
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019